# SDR F3LA200800035

- Difficulty date: January 10, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CABIN FLOOR PANEL 241F, LOCATED IN THE COCKPIT, HAD THE SECOND SCREW HOLE, ON THE RIGHT FORWARD SIDE, PULLED THROUGH.  MAINTENANCE REPAIRED THE DAMAGE IN ACCORDANCE WITH THE REQUIREMENTS OF EA A8-53R-12384.  FOLLOWING COMPLETION OF THE REPAIR AND THE INSTALLATION OF THE FLOOR PANEL, IT WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
